We are grateful for financial support from the Gifford Fong Associates Fund, at the Graduate School of Business, Stanford University.
PRICING COUPON-BOND OPTIONS AND SWAPTIONS IN AFFINE TERM STRUCTURE MODELS
Version of Record online: 8 JAN 2007
Volume 12, Issue 4, pages 427–446, October 2002
How to Cite
Singleton, K. J. and Umantsev, L. (2002), PRICING COUPON-BOND OPTIONS AND SWAPTIONS IN AFFINE TERM STRUCTURE MODELS. Mathematical Finance, 12: 427–446. doi: 10.1111/j.1467-9965.2002.tb00132.x
- Issue online: 8 JAN 2007
- Version of Record online: 8 JAN 2007
- Manuscript received April 2001; final revision received February 2002.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!